Research Repository

Fixed-Order Piecewise-Affine Output Feedback Controller for Fuzzy-Affine-Model-Based Nonlinear Systems with Time-Varying Delay

Wei, Y, Qiu, J, Shi, Peng ORCID: 0000-0001-8218-586X and Chadli, M (2017) Fixed-Order Piecewise-Affine Output Feedback Controller for Fuzzy-Affine-Model-Based Nonlinear Systems with Time-Varying Delay. IEEE Transactions on Circuits and Systems I: Regular Papers, 64 (4). 945 - 958. ISSN 1549-8328

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: control; fuzzy models; H∞; H-infinity
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Jun 2017 23:01
Last Modified: 17 Sep 2019 06:40
URI: http://vuir.vu.edu.au/id/eprint/33995
DOI: https://doi.org/10.1109/TCSI.2016.2632718
ePrint Statistics: View download statistics for this item
Citations in Scopus: 63 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar